Zur Theorie der Randwertaufgaben.

Max Mason

Mathematische Annalen (1904)

  • Volume: 58, page 528-544
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Mason, Max. "Zur Theorie der Randwertaufgaben.." Mathematische Annalen 58 (1904): 528-544. <http://eudml.org/doc/158138>.

author = {Mason, Max},
journal = {Mathematische Annalen},
pages = {528-544},
title = {Zur Theorie der Randwertaufgaben.},
url = {http://eudml.org/doc/158138},
volume = {58},
year = {1904},

AU - Mason, Max
TI - Zur Theorie der Randwertaufgaben.
JO - Mathematische Annalen
PY - 1904
VL - 58
SP - 528
EP - 544
UR - http://eudml.org/doc/158138
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.